# SDR FDEA201203211051

- Difficulty date: March 21, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1885
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN, BS 1885.2 S17R, CORRODED.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-80-01.  REPAIRED SKIN IAW SRM 51-70-10, REPAIR NR 4,   MAJOR REPAIR.
